# SDR CALA2024102102699

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 121,456 hours, 18,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS FOUND CORROSION ON THE SKIN (P/N 146T3241-12) AT THE DRAIN HOLE AREA LOCATED BETWEEN STA 1540 AND 1562 & STR 39LH AND 39RH. MANENT SOLUTION WITH INSPECTION REQUIREMENTS THAT MUST BE ACCOMP ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. AC FLIGHT CYCLES. LISHED AS PER PART 2 OF THE LATEST REVISION OF EC/RA 5360-01874 COMPLISH REPEATED INSPECTIONS AT INTERVALS NOT TO EXCEED 12,000 FUSELAGE SKIN BETWEEN STA 1540 AND STA 1562 & S-39L AND S-39R AT THE DRAIN HOLE LOCATION WAS REPAIRED AT GIG. THIS REPAIR IS PER OK  TO INITIATE DIP AS PER EC/RA 5360-01874. FUSELAGE SKIN BETWEEN STA 1540 AND 1562 & STGR39L AND STGR39R AT DRAIN HOLE CORROSION PERFORMED INTERIM REPAIR AS PER ECRA: #5360-01874
